# SDR AALA202501092931

- Difficulty date: January 6, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 24,756 hours, 9,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN CREW REPORTED A MUSTY FOUL ODOR IN THE MAIN CABIN DURING DESCENT AND ARRIVAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
